Nonlinear Perturbations of Systems of Partial Differential Equations with Constant Coefficients
MetadataShow full metadata
In this article, we show the existence of solutions to boundary-value problems, consisting of nonlinear systems of partial differential equations with constant coefficients. For this purpose, we use the right inverse of an associated operator and a fix point argument. As illustrations, we apply this method to Helmholtz equations and to second order systems of elliptic equations.
CitationVanegas, C. J. (2000). Nonlinear perturbations of systems of partial differential equations with constant coefficients. Electronic Journal of Differential Equations, 2000(05), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.